# SDR SWAA2014022425499

- Difficulty date: February 15, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 54,616 hours, 30,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT EEPLS BROKEN BETWEEN BS 630.94 TO BS 630.95.  R & R EEPLS IAW AMM.
